I had my Juvederm inected into my lips 2 weeks ago, returning for a follow up to correct the right side of my lip one week ago. On my top lip there are 4 ridges basically in the same spot on both sides. The middle section of my top lip sort of droops down and is causing quite a sever ridge next to the centre on the left (however there is signs of a bruise and the lump is relatively hard ) I am very concerned and unhappy about my results however i do not want to undergo anymore swelling or down time.
Juvederm Hard Pumps and Uneven?
Doctor Answers (11)
Juvéderm and other hyaluronic acid fillers need some time to settle into the area injected. But, 2 weeks is usually plenty of time. If there are any issues, always return to the physician who injected the filler to discuss the situation. There are options if it's not quite right:
- Massaging the areas of injection
- Possible placement of more filler
- Or, the hyaluronic acid fillers can be completely dissolved as a last resort.
Start with the doctor who injected this for you and see if s/he can resolve the problems. If you don't feel you're getting anywhere with the situation, find a physician in your area who has a lot of experience with fillers for another opinion.
Lip Bumps after Juvederm
Lip bumps after Juvederm can be massaged early after treatment. Enzymatic degrading is the next step, followed by reinjection, if necessary.
Bumps and uneven lips after Juvederm?
Juvederm is a great product for lips however the results can only be as good as the injector. If it is injected unevenly you will not be happy with the results. But there are things that can be done to correct the unevenness. I suggest you see someone you trust, who has a great deal of experience to correct your lips. Don't despair, It may be easier than you think!
You might also like...
Juvederm bumps and uneven lip
Juvederm or any other filler for that matter can cause lumps and bumps in the skin (especially the lips), but this is actually a remote side effect when the injection is performed by a highly trained and experienced physician such as a dermatologist or plastic surgeon. Best to return to your doctor for a reassessment and consideration of hyaluronidase to dissolve the lump.
Negative result following Juvederm treatment
Sorry to hear about the issues you are experiencing following your treatment. Lumps are a possible side effect of lip augmentation with Juvederm. I would recommend visiting the physician who performed your injections for a follow up. He or she can dissolve the filler with the enzyme hyaluronidase if necessary. I hope this helps, and I wish you the best of luck.
Lumps and asymmetry after hyaluranic acid injections
Palpable areas after any hyaluronic acid injection are not uncommon. Bruising and swelling typically does not last longer than two weeks. The beauty of a hyaluronic acid filler such as Juvederm, is that it can easily be dissolved with and enzyme called hyaluronidase if you are not satisfied and do not want to attempt another correction by your practioner. I recommend visiting a office with a board certified dermatologist or board certified plastic surgeon for cosmetic treatments
Juvederm hard bumps and unevenness
Most of what you are describing, without of course seeing or feeling it, sounds like injection technique. Sometimes there can be pockets of filler that can feel hard if that's how the filler was injected, but these can be easily dissolved with a bit of hyaluronidase, which shouldn't cause much swelling or bruising. Fillers are not done the same way by every injector - this is what makes it an art! For instance, some injectors will use a fan technique, some a threading technique, some a pocket technique (and then the usually manipulate the area with hard pressure). All injectors are different and it's part of what makes fillers hard to discuss. I don't know what injection technique your injector used, but in any case, if you are concerned or frustrated, the best advice is always to follow-up.
Ridges can happen from any filler. It seems like you had vertical wrinkles filled in. In the lip the best approach is to spread the Juvederm as a carpet underlay in the skin part. Trying to fill individual vertical lines is tricky, it can work but also can give raised areas.
Solution: Get hyaluronidase to absorb the material and then later get it done properly and conservatively by someone with a lot of experience in lip injections.
Disclaimer: This answer is not intended to give a medical opinion and does not substitute for medical advice. The information presented in this posting is for patients’ education only. As always, I encourage you to see your personal physician for further evaluation of your individual case.
Web reference: http://www.janjuafacialsurgery.com
Hi Kabreana. Without pictures and/or the ability to feel the bumps it's hard to make a recommendation.
It seems that the "ridges" are the major concern so you should go back in for a checkup with your injector to discuss the issue.
Web reference: http://www.celibre.com/juvederm.aspx
Juvederm in the lips is an advanced technique
I am sorry to hear about your issues. As mentioned below, it is truly hard to offer feedback without having the opportunity to see and feel what you are talking about. I can tell you in my opinion that Juvederm in the lips is slightly more advanced and should be a procedure that only a physician such as board certified dermatologist, or plastic surgeon should do. Have you returned to your treating provider to discuss these issues? If you did not see someone that has the training above, that might be a good option to consider a second opinion.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.